Skip to Main content Skip to Navigation
Journal articles

Global descent obstructions for varieties

Abstract : We show how to transport descent obstructions from the category of covers to the category of varieties. We deduce examples of curves having $\QQ$ as field of moduli, that admit models over every completion of $\QQ$, but have no model over $\QQ$.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00630393
Contributor : Jean-Marc Couveignes Connect in order to contact the contributor
Submitted on : Sunday, October 31, 2021 - 9:43:44 AM
Last modification on : Friday, January 21, 2022 - 3:08:42 AM

File

arxiv.pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Marc Couveignes, Emmanuel Hallouin. Global descent obstructions for varieties. Algebra & Number Theory, Mathematical Sciences Publishers 2011, 5 (4), pp.431-463. ⟨10.2140/ant.2011.5.431⟩. ⟨hal-00630393⟩

Share

Metrics

Les métriques sont temporairement indisponibles